American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information   
View Article: PDF

[2] Robert A. Gustafson. A generalization of Selberg's beta integral. Bull. Amer. Math. Soc. 22 (1990) 97-105. MR 1001607.
Abstract, references, and article information   
View Article: PDF

[3] Kevin W. J. Kadell. The $q$-Selberg polynomials for $n=2$ . Trans. Amer. Math. Soc. 310 (1988) 535-553. MR 973170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Krzysztof Stempak. Multipliers for eigenfunction expansions of some Schr\"odinger operators . Proc. Amer. Math. Soc. 93 (1985) 477-482. MR 774006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Walter Schempp. Radar ambiguity functions, the Heisenberg group, and holomorphic theta series . Proc. Amer. Math. Soc. 92 (1984) 103-110. MR 749901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick R. Ahern and Kenneth D. Johnson. Differentiability criteria and harmonic functions on $B\sp{n}$ . Proc. Amer. Math. Soc. 89 (1983) 709-712. MR 719001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sharon Goodman. Symmetry properties of the zero sets of nil-theta functions . Trans. Amer. Math. Soc. 266 (1981) 441-460. MR 617544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth I. Gross and Wayne J. Holman. Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function . Trans. Amer. Math. Soc. 258 (1980) 319-350. MR 558177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. G. Kalnins and Willard Miller. $R$-separation of variables for the four-dimensional flat space Laplace and Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 244 (1978) 241-261. MR 506618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Tolimieri. Heisenberg manifolds and theta functions . Trans. Amer. Math. Soc. 239 (1978) 293-319. MR 487050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[13] G. B. Folland. Spherical harmonic expansion of the Poisson-Szeg\H{o} kernel for the ball . Proc. Amer. Math. Soc. 47 (1975) 401-408. MR 0370044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leslie Cohn. Some theorems on $C$-functions. Bull. Amer. Math. Soc. 80 (1974) 921-926. MR 0385472.
Abstract, references, and article information   
View Article: PDF

[15] R. G. Laha. A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields. Bull. Amer. Math. Soc. 80 (1974) 718-719. MR 0338283.
Abstract, references, and article information   
View Article: PDF

[16] Stephen S. Gelbart. A theory of Stiefel harmonics . Trans. Amer. Math. Soc. 192 (1974) 29-50. MR 0425519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. A. Shalika. On the multiplicity of the spectrum of the space of cusp forms of $GL_n$. Bull. Amer. Math. Soc. 79 (1973) 454-461. MR 0385016.
Abstract, references, and article information   
View Article: PDF

[18] Mrinal Kanti Das. Some properties of special functions derived from the theory of continuous transformation groups . Proc. Amer. Math. Soc. 35 (1972) 565-573. MR 0302979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1